标题:Similarity reduction and explicit solutions for the variable-coefficient coupled Burger's equations
作者:Liu, Na
作者机构:[Liu, N]Shandong Univ Polit Sci & Law, Sch Business, Jinan 250014, Peoples R China.
通讯作者:Liu, N
通讯作者地址:[Liu, N]Shandong Univ Polit Sci & Law, Sch Business, Jinan 250014, Peoples R China.
来源:APPLIED MATHEMATICS AND COMPUTATION
出版年:2010
卷:217
期:8
页码:4178-4185
DOI:10.1016/j.amc.2010.10.034
关键词:Variable-coefficient coupled Burger's equation; Symmetry; Optimal; system; Explicit solution
摘要:By means of the compatibility method, the symmetry and the optimal system of the variable-coefficient coupled Burger's equations are obtained. In addition, six types of similarity reduction and a lot of explicit solutions to this equations are presented. (C) 2010 Elsevier Inc. All rights reserved.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:8
Scopus被引频次:7
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-78650011843&doi=10.1016%2fj.amc.2010.10.034&partnerID=40&md5=b3dc1a12eda36d0c22eaa42b9f32e295
TOP